MathSciNet Relay Station
MathSciNet bibliographic data
MR2060310 (2005d:60036) 60E99 (60G15)
Luschgy, Harald; Pagès, Gilles Sharp asymptotics of the functional quantization problem for Gaussian processes. Ann. Probab. 32 (2004), no. 2, 1574–1599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement